Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

For how long i will get the effect of amlopress medicine ?

How long time been effect from medcine amlopress at from the binginning How long time been medicine effect from the beginning the medicine amlopres-at ? If I had been taking that medicine two years ago ?
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sports Medicine Specialist 's  Response
Amlopress-AT is a drug to be given for controlling your hypertension.
You are taking the medicine since two years so your blood pressure should be in control.
If still it is not controlled then you have to consult your physicin, investigate thoroughly, avoid other risk factors also, do regular exercise and change the food habit.
Always remember hypertension is a life style disorder, so vigilently following the medicine regime+exercise+food ; all the three factors if watched thoroughly the hypertension remains in control.
Answered: Sun, 13 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor